# SDR TRAX200601034

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 18,901 hours, 15,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 BULKHEAD WEB CRACKED JUST OUTBOARD OF RBL 9.  REMOVED AND REPLACED 280 WEB SECTION PER REO 601R-53-11-926. JOB COMPLETE.
